# SDR ASAA2023072944296

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 46,530 hours, 13,387 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH003141
- Condition: Leaking
- Location: Engine #2
- Part time: 52,346 hours, 20,564 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #2 IDG FREQUENT SERVICING. ACCOMPLISH #2 IDG STATIC LEAK CHECK. GROUNDED - YES. (RESOLVED ON W/O: 1963071 TASKCARD: N/R-00002 ) VERIFIED OIL LEVEL INDICATED FULL. NO EXTERNAL LEAKS NOTED. REMOVED AND REPLACED #2 IDG PER AMM 24-11-11. PERFORMED OPS CHECK PER AMM 24-11-00-700-803. OPS CHECK GOOD. LEAK CHECK GOOD. NO OTHER DEFECTS OR DISCREPANCIES NOTED.
